Constructive methods in probabilistic metric spaces
Nishiura, Eizo
Fundamenta Mathematicae, Tome 68 (1970), p. 115-124 / Harvested from The Polish Digital Mathematics Library
Publié le : 1970-01-01
EUDML-ID : urn:eudml:doc:214171
@article{bwmeta1.element.bwnjournal-article-fmv67i1p11bwm,
     author = {Eizo Nishiura},
     title = {Constructive methods in probabilistic metric spaces},
     journal = {Fundamenta Mathematicae},
     volume = {68},
     year = {1970},
     pages = {115-124},
     zbl = {0201.18601},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p11bwm}
}
Nishiura, Eizo. Constructive methods in probabilistic metric spaces. Fundamenta Mathematicae, Tome 68 (1970) pp. 115-124. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv67i1p11bwm/